# SDR USAAEMB08013

- Difficulty date: August 28, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040031
- Condition: Collapsed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT THE REPLACEMENT SLIDE FOR THE L1 DOOR WAS FOUND COMING APART.  MX RETURNED THE DISCREPANT SLIDE TO STOCK AND INSTALLED NEW SLIDE.  OK FOR SERVICE.
